MAUDE Adverse Event Report: MEDTRONIC, INC. REVO MRI SURESCAN PACEMAKER; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT

MEDTRONIC, INC. REVO MRI SURESCAN PACEMAKER; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT
Model Number RVDR01
Health Effect - Clinical Codes Depression (2361); Syncope/Fainting (4411)
Date of Event 09/23/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter called with complaint about her surescan pacemaker.Approximately a year-and-a-half after it was implanted ((b)(6) 2013), she started having syncopized episodes.Before her pacemaker implant, she never had any issues with having sycope.Presently, she is experiencing syncope that is cyclic and ranging every three to four weeks, up to 10 times per day.Her pacemaker is set at 80bpm but will go down to 60bpm at times.Reporter states that these episodes are not related to her activities, driving, flying, etc.She has attempted numerous times to contact her physician about this to no avail.They consistently tell her "nothing is wrong".After nine years, she has not been able to get help/assistance in this matter.Reporter states that these syncope incidences have caused severe depression.

Brand Name
REVO MRI SURESCAN PACEMAKER
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT
Manufacturer (Section D)
MEDTRONIC, INC.
MDR Report Key16664759
Report NumberMW5116230
Device Sequence Number6663825
Product Code LWP
UDI-Device Identifier00643169493407
UDI-Public00643169493407
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRVDR01
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIAC MONITOR; PACEMAKER LEADS
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale